# SDR DALA2021041302151

- Difficulty date: April 10, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 52,777 hours, 36,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH THE LEFT AND RIGHT OVER-WING EMERGENCY EXIT LIGHT ARE INOPERATIVE. MAINTENANCE REPLACED THE OVER-WING EMERGENCY EXIT LIGHT BATTERY REF B717 AMM 33-51-06. (LP #1778268)
